# SDR P5CA9600833

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Condition: Broken
- Location: Apu Fire Loop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BROKEN ATTACH BRACKETS FOR APU FIRE LOOP ON APU DOOR.  REPAIRED PER BAC SRM 51-10-01.
